| Catalog Number |
0035640 |
| Medical Device Problem Codes |
Disconnection (1171); Fitting Problem (2183)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer stated that catheter kit has defect where the catheter falls out of the collection container during the procedure.This has caused urine to spill out of the container mid-collection, in one instance violated the sterile field, and has resulted in having to open several kits for some patients.They provided two lot number: ngjw2398 and ngjv1962.Customer response received via email on 16sept2025, it was reported that there was no patient impact, this was a concern that there was possibility to invite contamination based on prior experience and events.They were following the manufacturer¿s instructions for use, and it was failing, would lean towards pulling the product.They would be concerned for sensitive populations (newborns, immunocompromised) and risk of infection, in addition to the added discomfort."the catheter tubing was pulling free during the course of normal use.They just slip right out.This does impact the ability to use the product normally.".
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
This supplemental mdr is being submitted to capture the investigation details.There were no health consequences or impact to the patient.This event is not reportable.Correction: f, h.The reported issue was confirmed; however, the root cause is unknown.Received 2 pediatric catheter kits in opened packaging.Verified material number 0035640 and batch numbers ngjv1962, ngjw2398.Visual inspection noted that the catheters were disconnected from the collection tube.Od measurements read: tube 1.09050in, cath 1.09020in, tube 2.09855in, cath 2 0.0950 in.This is out of specification, which states, product must conform to packaging drawing.Labeling was reviewed for this investigation.The labeling is found to be adequate.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer stated that catheter kit has defect where the catheter falls out of the collection container during the procedure.This has caused urine to spill out of the container mid-collection, in one instance violated the sterile field, and has resulted in having to open several kits for some patients.They provided two lot number ngjw2398 and ngjv1962.Customer response received via email on 16sept2025, it was reported that there was no patient impact, this was a concern that there was possibility to invite contamination based on prior experience and events.They were following the manufacturer¿s instructions for use, and it was failing, would lean towards pulling the product.They would be concerned for sensitive populations (newborns, immunocompromised) and risk of infection, in addition to the added discomfort."the catheter tubing was pulling free during the course of normal use.They just slip right out.This does impact the ability to use the product normally.".